# SDR AALA20031371

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N203AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49145
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: 1001191
- Part serial: 2923
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT  HOLD DOWN TAB FOR L1 DOOR EMERGENCY LIGHT/FLASHLIGHT BROKEN.  REPLACED L1 DOOR EMERGENCY LIGHT/FLASHLIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
